# SDR 05FDEA03946

- Difficulty date: November 23, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN HAS A DENT AT STA BS 414 ON STRINGER STR 25-R.  CHECKED DENT AND FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1.  CUT OUT DAMAGE IAW B727 SRM 53-30-3.  FABRICATED DOUBLER AND FILLERS IAW B727 SRM 53-30-3.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED   REPAIR DOUBLER AND FILLERS IAW B727 SRM 53-30-3.  THIS IS A MAJOR REPAIR.  SIGNED BY TIMCO MECH NR 110188 AND QC178.
